# SDR MGOR20210209001

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Filed by: Signature Flight Support LLC, repair station MGOR426G
- Aircraft: N440LN
- Make and model: Beech 400A
- Aircraft serial: RK189
- Aircraft time: 10,176 hours, 8,406 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 45A61034011
- Condition: Corroded
- Location: Lt Wing Flap
- Part time: 10,176 hours, 8,409 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE, FLIGHT CREW LEVELED OFF AT 5000 FEET MSL TO VERIFY PROPER FLAP OPERATION. IN LEVEL FLIGHT 160KTS OF AIRSPEED, RECEIVED "FLAP ASYMMETRY" INDICATION AFTER EXTENDING FLAPS 20 DEGREES TO 30 DEGREES. UPON TAXI IN, FLAP ASYM EXTINGUISHED AND FLAPS SET 30 DEGREES. / GAINED ACCESS TO FLAP CABLES AND BELL CRANKS. FOUND LEFT-HAND CABLES SLACK. UPON FURTHER INSPECTION FOUND FLAP CABLE SEPARATED FROM SWAG. NOTE: CABLE INTERNALLY CORRODED WITHIN SWAG. NO EXTERNAL VISUAL INDICATION PRIOR TO FAILURE.
